<< Previous Issue Kyungpook Mathematical Journal (Vol. 35, No. 3) Next Issue >>
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 393—875
 Original Articles 
An Algorithm to Find Braid Representatives of Links

Yongju Bae ,  Chan-Young Park

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 393—400
Neumann Eigenvalues and Radius of a Spherical Cap

Seung-Jin Bang

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 401—406
Calabi  Curves as Holomorphic Legendre Curves and Chen's Inequality

D. E. Blair1 , F.Dillen2 , L. Verstraelen2 , L. Vrancken2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 407—416
Some Integral Formulas on the Unit Sphere

Young Soo Lee , Young D. Chai

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 417—425
A Sufficient Condition for Exact Observability of Spectral Systems

Sung Kag Chang1 , Soo Man Hwang2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 427—434
A Variational Minimal Principle and its Applications

Bang-Yen Chen1 , Franki Dillen2 , Luc Vrancken2 , Leopold Verstraelen3

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 435—444
The Tangent Sphere Bundle of a Surface in Terms of the Ricci Tensor

Jong Taek Cho , He-Jin Kim

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 445—450
Seiberg-Witten Invariants and Three-and Four-manifolds

Yong Seung Cho

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 451—468
An M/G/1 Retrial Queue with a Threshold in the Retrial Group

Bong Dae Choi1 , Kyung Hyune Rhee2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 469—479
Continuity at Infinity of Solutions of Heat Equation on Complete Manifolds

Hyeong In Choi1 , Doo Seok Lee1 , Hyun Jung Kim2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 481—491
On Sufficient Conditions for Membership in the Classes A1,n

Kun Wook Choi1 , Il Bong Jung1 , Young Soo Jo2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 493—500
Analysis of Some Boundary Value Problems for Stokes Flows

Max D. Gunzburger1 , Hyung C. Lee2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 501—512
A Note on System of Distinct Representatives

Suk-Geun Hwang

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 513—516
Sasakian Manifolds with Lorentzian Metric

Toshihiko Ikawa1 , Mehmet Erdogan2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 517—526
Ideal Boundary of Strongly Casual Space-times
Dae Ho Jin
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 527—532
Jacobi Tensor and Scalar Curvature

Yoon-Tae Jung1 , Namgil Kim2 , Seon-Bu Kim3

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 533—538
A Characterizaton of Unicellular Operators
Joo Ho Kang1 , Young Soo Jo2 ,  Il Bong Jung3
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 539—545
On the Spectral Geometry of Minimal Submanifolds in a Quaternionic Space Form

Tae Ho Kang1 , Jin Suk Pak2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 547—561
Null 2-type Surfaces in Pseudo-Euclidean 4-space with Null Mean Curvature Vector

Dong-Soo Kim1 , Young Ho Kim2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 563—570
Smash Products and Skew Group Rings
Eun Sup Kim , Hee Jin Choi
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 571—578
Cohomology of Flat Vector Bundles over Tori
Hong-Jong Kim
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 579—582
Inner Functions with Given Entropy

Hong Oh Kim , Hyoung Seok Kim , Hae Gwang Ryu

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 583—590
Certain Real Hypersurfaces of a Complex Space Form

Hyang Sook Kim1 ,  Ryoichi Takagi2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 591—606
Warped Products with Critical Riemannian Metrics II

In-Bae Kim1 , Byung Hak Kim2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 607—610
The Rigidity for K-contact Real Hypersurfaces in a Complex Projective Space
In-Bae Kim1 , Byung Hak Kim2 , Hye Jeong Park3
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 611—617
Preconditioning Cubic Spline Collocation Discretization by P1 Finite Element Method on an Irregular Mesh
Sang Dong Kim
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 619—631
Jacobi Tensors and Focal Points for Spacelike Submanifolds

Seon-Bu Kim1 , Dong-Soo Kim1 , Yoon-Tae Jung2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 633—648
On 4-dimensional almost Hermitian Manifolds with Pointwise Constant Holomorphic Sectional Curvature
Un Kyu Kim1 , Jae-Bok Jun2
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 649—656
On Regular pq-fold Coverings of a Graph

Jin Ho Kwak1 , Jaeun Lee2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 657—664
An Extension of Ky Fan Inequality
Ern Gun Kwon
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 665—670
On the Cosymplectic Conformal Curvature Tensor
Jung-Hwan Kwon, Jae Don Lee , Kwan-Ho Cho , Won-Ho Sohn
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 671—677
Some Special Elements in Ordered Γ-semigroups

Young In Kwon , Sang Keun Lee

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 679—685
Hausdorff Measure of the Scattered Cantor Sets

Hung Hwan Lee1 ,  In Soo Baek2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 687—693
Properties of the Fourier Transform in White Noise Analysis

Jung-Soon Kim Lee

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 695—704
On Classes Defined by Certain Convolution Operators

Sang Hun Lee1 , Ji A Kim2 , Nak Eun Cho2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 705—710
On Certain Bazilevic Functions of Order β

Sang Keun Lee

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 711—717
On the Gauss Map of Ruled Surfaces in a 3-dimensional Minkowski Space

Sung Baik Lee1 , Dae Won Yoon2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 719—727
On the Isometric Dilations of Pairs of Commuting Contractions

Woo Young Lee

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 729—736
Fuchsian Group of Type (1,1) with Petersson Inner Product

Gregory M. Ljan1 , Tae Youmg Seo2 , Gyung Soo Woo3

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 737—742
A Note on Umbilic Foliations

Hong Kyung Pak1 , Jin Suk Pak2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 743—746
Contact Metric Manifolds with Vanishing Contact Conformal Curvature Tensor Fields
Jin Suk Pak1 , Yang Jae Shin2 , Jang Chun Jeong3
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 747—751
Non-existence of Positive Solutions of the Equation -Δu=λu+ulul2*-2
Dae Hyeon Pahk1, June Gi Kim2
Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 753—757
A Note on the Eigenfunctions of the Laplacian for Twisted Products

Jeong Hyeong Park

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 759—762
On Artinian Localizations

Kyung Sook Park , Seog-Hoon Rim

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 763—770
Remark on Set-valued Generalizations of Best Approximation Theorems

Sehie Park

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 771—782
Central Expansion Wave in Nonequilibrium Flow

Taehoon Park

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 783—793
gr-derivation on Group Graded Rings

Young Soo Park1 , Young Su Seol2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 795—799
Classification of Real Hypersurfaces in Complex Hyperbolic Space in Terms of Constant Φ-holomorphic Sectional Curvatures

Dong Joo Sohn1 , Young Jin Suh2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 801—819
Maximal Column Rank Preservers of Nonnegative Integer Matrices

Seok-Zun Song1 , Gi-Sang Cheon2 , Gwang-Yeon Lee3

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 821—829
Another Construction of a CMC-1 Surface in H3

Masaaki Umehara1 , Kotaro Yamada2

Kyungpook Mathematical Journal 1996 Vol. 35, No. 3, 831—849
◀    1  ·  2    ▶

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd